English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Higher spin black holes in three dimensions: Remarks on asymptotics and regularity

Banados, M., Canto, R., & Theisen, S. (2016). Higher spin black holes in three dimensions: Remarks on asymptotics and regularity. Physical Review D, 94: 024002. doi:10.1103/PhysRevD.94.024002.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-002A-7161-0 Version Permalink: http://hdl.handle.net/21.11116/0000-0000-FD4E-D
Genre: Journal Article
Other : Higher Spin Black Holes in Three Dimensions: Comments on Asymptotics and Regularity

Files

show Files
hide Files
:
1601.05827.pdf (Preprint), 196KB
Name:
1601.05827.pdf
Description:
File downloaded from arXiv at 2016-05-25 12:35
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
-
:
PRD_94.024002.pdf (Publisher version), 132KB
 
File Permalink:
-
Name:
PRD_94.024002.pdf
Description:
-
Visibility:
Restricted (Max Planck Institute for Gravitational Physics (Albert Einstein Institute), Potsdam-Golm; )
MIME-Type / Checksum:
application/pdf
Technical Metadata:
Copyright Date:
-
Copyright Info:
-
License:
-

Locators

show

Creators

show
hide
 Creators:
Banados, M., Author
Canto, R., Author
Theisen, S.1, Author              
Affiliations:
1Quantum Gravity & Unified Theories, AEI-Golm, MPI for Gravitational Physics, Max Planck Society, ou_24014              

Content

show
hide
Free keywords: High Energy Physics - Theory, hep-th,General Relativity and Quantum Cosmology, gr-qc
 Abstract: In the context of (2+1)--dimensional SL(N,R)\times SL(N,R) Chern-Simons theory we explore issues related to regularity and asymptotics on the solid torus, for stationary and circularly symmetric solutions. We display and solve all necessary conditions to ensure a regular metric and metric-like higher spin fields. We prove that holonomy conditions are necessary but not sufficient conditions to ensure regularity, and that Hawking conditions do not necessarily follow from them. Finally we give a general proof that once the chemical potentials are turn on -- as demanded by regularity -- the asymptotics cannot be that of Brown-Henneaux.

Details

show
hide
Language(s):
 Dates: 2016-01-212016
 Publication Status: Published in print
 Pages: 17 pages, Latex, no figures
 Publishing info: -
 Table of Contents: -
 Rev. Method: -
 Identifiers: arXiv: 1601.05827
URI: http://arxiv.org/abs/1601.05827
DOI: 10.1103/PhysRevD.94.024002
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Physical Review D
  Other : Phys. Rev. D.
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: Lancaster, Pa. : American Physical Society
Pages: - Volume / Issue: 94 Sequence Number: 024002 Start / End Page: - Identifier: ISSN: 0556-2821
CoNE: /journals/resource/111088197762258